RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2018, Volume 14, Number 1, Pages 145–153 (Mi nd603)  

Original papers

On the motion of a puck on a horizontal plane in the model of viscous friction with variable coefficient

E. I. Kugushev, T. V. Popova

Lomonosov Moscow State University, GSP-1, Leninskie Gory, Moscow, 119991, Russia

Abstract: The problem of the motion of a homogeneous right circular cylinder with an annular base (a puck) on a horizontal plane with viscous friction is considered. Each point of the base of the puck in contact with the plane is acted upon by the viscous friction force which is proportional to the velocity of this point, and the proportionality coefficient linearly depends on the density of the normal reaction at this point. The density of the normal reaction is determined within the framework of a dynamically consistent model. Some properties of the motion are investigated. In particular, it is shown that for a given direction of the initial angular velocity of the puck, the trajectory of the center of mass of the puck can deviate both to the left and to the right of the straight line directed along the vector of the initial velocity of the center of mass depending on the parameters of the viscous friction model.

Keywords: puck with annular base, viscous friction, coefficient of friction, dynamically consistent model of normal reactions

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00887


DOI: https://doi.org/10.20537/nd1801012

Full text: PDF file (274 kB)
References: PDF file   HTML file

UDC: 531.43
MSC: 70E18, 70F40
Received: 17.12.2017
Accepted:12.03.2018

Citation: E. I. Kugushev, T. V. Popova, “On the motion of a puck on a horizontal plane in the model of viscous friction with variable coefficient”, Nelin. Dinam., 14:1 (2018), 145–153

Citation in format AMSBIB
\Bibitem{KugPop18}
\by E.~I.~Kugushev, T.~V.~Popova
\paper On the motion of a puck on a horizontal plane in the model of viscous friction with variable coefficient
\jour Nelin. Dinam.
\yr 2018
\vol 14
\issue 1
\pages 145--153
\mathnet{http://mi.mathnet.ru/nd603}
\crossref{https://doi.org/10.20537/nd1801012}
\elib{http://elibrary.ru/item.asp?id=32773047}


Linking options:
  • http://mi.mathnet.ru/eng/nd603
  • http://mi.mathnet.ru/eng/nd/v14/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:94
    Full text:41
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019